Semilattices of proper inverse semigroups.
Semigroup forum, Tome 13 (1976), pp. 29-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__13_134194,
author = {D.W. Hardy and Y. Tirasupa},
title = {Semilattices of proper inverse semigroups.},
journal = {Semigroup forum},
pages = {29--36},
year = {1976},
volume = {13},
zbl = {0337.20027},
url = {http://geodesic.mathdoc.fr/item/SF_1976__13_134194/}
}
D.W. Hardy; Y. Tirasupa. Semilattices of proper inverse semigroups.. Semigroup forum, Tome 13 (1976), pp. 29-36. http://geodesic.mathdoc.fr/item/SF_1976__13_134194/